Our partner

Nightmares every night after clozapine

Nightmare Disorder message board, open discussion, and online support group.

Nightmares every night after clozapine

Postby kekus » Wed Jan 23, 2019 7:34 pm

19 yo
male
from Eastern europe

8 mounth ago i was in hospital. There i was injected haloperidol. Next 5 weeks i was taking clozapin.
I think i have nightmares becouse i took this pills.
I found another people who was taking it and they have nightmares too.
Before it i took quetiapine 200mg at day and sertraline 150mg and all was good.

Im wake up several times at night.

pls help me
kekus
Consumer 0
Consumer 0
 
Posts: 1
Joined: Wed Jan 23, 2019 7:19 pm
Local time: Thu Apr 25, 2019 10:48 am
Blog: View Blog (0)


ADVERTISEMENT

Return to Nightmare Disorder Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 5 guests